Publications > Artigos em Revistas Internacionais

Stability of finite difference schemes for nonlinear complex reaction-diffusion processes

; Barbeiro, S.; Serranho, Pedro

IMA Journal of Numerical Analysis, 35(3) (2015), 1381–1401

In this paper we consider explicit, implicit and semiimplicit finite difference schemes for a general nonlinear reaction–diffusion equation. The stability condition for each method is established and several particular cases are highlighted. To illustrate the theoretical results we present some numerical examples.